# SDR R61A2022101800638

- Difficulty date: August 21, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 45,406 hours, 27,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE, INTERNAL FUSELAGE, PITTING CORROSION FOUND ON L/H I/B SEAT TRACK AT FR17.  PITTING CORRODED INTERNAL FUSELAGE L/H I/B SEAT TRACK REPLACED WITH NEW PART AND INSTALLED IAW ERJ170 SRM 51-41-02 AND 51-43-04
